# SDR DXTA2023051986550

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 7,109 hours, 4,095 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 1759A000002
- Part serial: B1344
- Condition: Defective
- Location: Flaps
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT AT AROUND 6,000 FT & APPROXIMATELY 250 KTS FLAP FAIL EICAS ILLUMINATED. RAN FLAP FAIL QRC AND DIVERTED TO SWF FOR A LONGER RUNWAY.  FLAP FAIL MESSAGE REMAINED ILLUMINATED THROUGH SHUTDOWN. DIAGNOSTIC DATA: POSITION SENSOR FAULT ID# B3-007120.  POWERED UP AIRCRAFT. NOTED FLAP FAIL AMBER CAS. INTERROGATED MDC & CONFIRMED BOTH HISTORICAL FAULTS NOTED IN DISCREPANCY. PERFORMED FLAP RESET AND CLEARED CAS. OPERATED FLAPS WITH NO FAULTS NOTED. CONTACTED MCC WHO REQUESTS REPLACEMENT OF LEFT FLAP POSITION SENSOR. REMOVED AND REPLACED LEFT FLAP POSITION SENSOR REF CL-3SOS MM CHAPTER 27·52-17.  PERFORMED ELECTRICAL RIG. OPS CHECK GOOD. CLOSED ACCESS.
